Spherically symmetric solutions of Einstein plus non-polynomial gravities


Creative Commons License

Deser S., Sarioglu O. , TEKİN B.

GENERAL RELATIVITY AND GRAVITATION, vol.40, no.1, pp.1-7, 2008 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 40 Issue: 1
  • Publication Date: 2008
  • Doi Number: 10.1007/s10714-007-0508-1
  • Title of Journal : GENERAL RELATIVITY AND GRAVITATION
  • Page Numbers: pp.1-7

Abstract

We obtain the static spherically symmetric solutions of a class of gravitational models whose additions to the General Relativity (GR) action forbid Ricci-flat, in particular, Schwarzschild geometries. These theories are selected to maintain the (first) derivative order of the Einstein equations in Schwarzschild gauge. Generically, the solutions exhibit both horizons and a singularity at the origin, except for one model that forbids spherical symmetry altogether. Extensions to arbitrary dimension with a cosmological constant, Maxwell source and Gauss-Bonnet terms are also considered.